# SDR FDEA200812185225

- Difficulty date: December 18, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N277FE
- Make and model: Boeing 727233
- Aircraft serial: 22042
- Aircraft time: 42,389 hours, 31,070 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545755
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT STA 720D, STR 18L. CUT OUT DAMAGED AREA DIM (1 7/8" X 7/8") IAW SRM 53-10-3 FIG 2. REMOVED FLOORBOARDS ROW "A" STA 720A TO 740 IAW SRM 51-30-2. FABRICATE REPAIR PARTS DOUBLER AND FILLER IAW SRM 53-30-2 FIG 2 AND 53-30-3 FIG 2. TREATED AND PRIMED IAW SRM 51-10-2. INSTALLED REPAIR PARTS IAW SRM 51-30-2.   INSTALLE
